# SDR ASAA2013052694898

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,705 hours, 7,870 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON PDC WALK AROUND FOUND NR 2 TANK AFT PUMP LIGHT INDICATOR INOP.  ACFT GROUNDED. PERFORMED FIM TASK 31-52 TASK 801.  MASTER CAUTION PROBLEM FAULT ISOLATION.  OPS CHECKED GOOD.  PERFORMED FUEL PUMP AFT NR 2 TANK, OPS CHECK.  OPS CHECKED GOOD.  REF AMM 28-22-41-710-801.
